Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Bounds for the variational ratio of arbitrary linear systems


Author: J. Ernest Wilkins
Journal: Proc. Amer. Math. Soc. 37 (1973), 128-136
MSC: Primary 26A86
DOI: https://doi.org/10.1090/S0002-9939-1973-0315074-X
MathSciNet review: 0315074
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Melese-d'Hospital and Wilkins have recently found bounds for the error involved in replacing the maximum temperature in some geometrically simple regions, containing a nonuniformly distributed heat source, by the maximum temperature in the same region containing a uniform heat source. In this paper we present the formal mathematical reasoning in a general framework suitable for other applications.


References [Enhancements On Off] (What's this?)

  • [1] G. B. Melese-d'Hospital and J. E. Wilkins, Heat conduction in one-dimensional geometries with nonuniform internal heat generation, Proc. Fifth Internat. Heat Transfer Conference, Versailles, 1970.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A86

Retrieve articles in all journals with MSC: 26A86


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0315074-X
Keywords: Linear systems, error analysis, error bounds
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society